MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/01/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Asked why the siemens local application specialist did not recommend the performance of defibrillation of the patient while the patient was on the ct patient table.The customer did not allege a device malfunction.From the r&d point of view, siemens does not recommend defibrillation while the patient is on the table of the ct table, because the table has not been tested for this use.Siemens does not expect any damage to the system but cannot guarantee the proper operation of the system after defibrillation.The final decision regarding defibrillator use, however, is always at the discretion of the user.According to the system instruction for use (print no.Hc-c2-058.621.10.02.02, page 101): "use of defibrillator" warns that "patient injury (burn) and destroying the ecg unit [are possible]"."the ct plate is grounded.Follow the instructions for use of the defibrillator before using it." a general design issue was not identified.The reported system did not cause or contribute to the death of the patient.No further action is warranted at this time.If additional event and patient information is provided to siemens, a supplemental report will be filed.
 
Event or Problem Description
It was reported to siemens that a (b)(6), female patient went into cardiac arrest during a ct examination using the somatom force system.There was indecision on behalf of the clinical team present during the event regarding defibrillation of the patient who was still on the ct table.Facility staff contacted the siemens service center for assistance while the patient's health status was critically declining.The patient has since expired.Additional details regarding the event were not reported to siemens.The reported event occurred in (b)(6).

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key12553761
Report Number3004977335-2021-96624
Device Sequence Number14529815
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;